# SDR DALA2021032301684

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 69,328 hours, 9,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 CRACK DOOR L2 ARM IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SUPPORT ARM ON DOOR 2L AS PER A330 AMM 52-12. (1762157)
